# SDR YENA2024051400731

- Difficulty date: May 12, 2024
- Submitted: May 14, 2024
- Operation: Air carrier
- Aircraft: N2027J
- Make and model: Airbus A321-271N
- Aircraft serial: 09121
- Aircraft time: 14,666 hours, 4,129 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Slat System
- Part number: UNKNOWN
- Condition: Faulted
- Stage of operation: DE
- How discovered: U
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLT#580, MBJ-JFK. (AIRCRAFT DECLARED AN EMERGENCY INTO JFK) 'FLT - CONTROL SYSTS FAULT SLATS. DID NOT EXTEND SLATS >0 <1; ACCOMPLISHED TSM 27-81-00-810-810-A WITH NO FAULTS NOTED. PERFORMED OPS TEST OF SLATS 27-81-00-810. SLATS MOVED WITH NO FAULT.'
